Abstract.
This note presents a lower and an upper bound for the cardinality of the set of special permutation-invariant orbits and a formula for the number of special terms.
Similar content being viewed by others
Explore related subjects
Discover the latest articles, news and stories from top researchers in related subjects.Author information
Authors and Affiliations
Additional information
Received: August 24, 1994; revised version: October 17, 1996/March 21, 1997
Rights and permissions
About this article
Cite this article
Göbel, M. On the Number of Special Permutation-Invariant Orbits and Terms. AAECC 8, 505–509 (1997). https://doi.org/10.1007/s002000050088
Issue Date:
DOI: https://doi.org/10.1007/s002000050088